Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 116, NWS Wichita, KS

May 31, 20184 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2018, 12:39 AM CDT for 4 counties in Kansas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 12:39 AM CDT (05:39 UTC)
Expired
May 31, 2018, 1:45 AM CDT
In force
66 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Harper County, KS, Kingman County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 56 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 1:03 AM CDTTSTM WND GST 70Milan, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 9:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
2377 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

483 
WUUS53 KICT 310539
SVRICT
KSC077-095-173-191-310645-
/O.NEW.KICT.SV.W.0116.180531T0539Z-180531T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1239 AM CDT THU MAY 31 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern Sedgwick County in south central Kansas...
  Eastern Harper County in south central Kansas...
  Southeastern Kingman County in south central Kansas...
  Sumner County in south central Kansas...

* Until 145 AM CDT

* At 1239 AM CDT, severe thunderstorms were located along a line
  extending from near Norwich to near Argonia to Manchester, moving
  northeast at 60 mph.

  These are very dangerous storms. 

  HAZARD...80 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely. 

* Locations impacted include...
  Wellington, Mulvane, Belle Plaine, Conway Springs, Caldwell,
  Oxford, Argonia, Norwich, South Haven, Viola, Mayfield, Milan,
  Hunnewell, Bluff City, Freeport, Perth, Riverdale and Wellington
  Airport.

This includes Interstate 35 between Mile Markers 1 and 34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Wichita.

&&

LAT...LON 3700 9803 3716 9790 3748 9786 3749 9715
      3700 9716
TIME...MOT...LOC 0539Z 246DEG 46KT 3747 9777 3721 9775 3700 9800 

HAIL...1.00IN
WIND...80MPH
 
$$

ES
4 follow-up statements
041 
WWUS53 KICT 310557
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1257 AM CDT THU MAY 31 2018

KSC077-095-173-191-310645-
/O.CON.KICT.SV.W.0116.000000T0000Z-180531T0645Z/
Sedgwick KS-Harper KS-Kingman KS-Sumner KS-
1257 AM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHERN SEDGWICK...EASTERN HARPER...SOUTHEASTERN KINGMAN AND
SUMNER COUNTIES...

At 1256 AM CDT, severe thunderstorms were located along a line
extending from Conway Springs to 10 miles southeast of Argonia to 6
miles west of Caldwell, moving east at 45 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Wellington, Mulvane, Belle Plaine, Conway Springs, Caldwell, Oxford,
Argonia, Norwich, South Haven, Viola, Mayfield, Milan, Hunnewell,
Bluff City, Freeport, Perth, Riverdale and Wellington Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THis is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

&&

LAT...LON 3700 9803 3716 9790 3748 9786 3749 9715
      3700 9716
TIME...MOT...LOC 0556Z 252DEG 41KT 3738 9767 3719 9760 3701 9772 

HAIL...0.75IN
WIND...80MPH
 
$$

JAKUB
819 
WWUS53 KICT 310617
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
117 AM CDT THU MAY 31 2018

KSC077-095-173-310626-
/O.CAN.KICT.SV.W.0116.000000T0000Z-180531T0645Z/
Sedgwick KS-Harper KS-Kingman KS-
117 AM CDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEDGWICK...EASTERN
HARPER AND SOUTHEASTERN KINGMAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Kansas.

LAT...LON 3701 9780 3724 9780 3747 9779 3747 9715
      3700 9716
TIME...MOT...LOC 0616Z 259DEG 47KT 3742 9739 3719 9726 3699 9729 

$$

KSC191-310645-
/O.CON.KICT.SV.W.0116.000000T0000Z-180531T0645Z/
Sumner KS-
117 AM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SUMNER COUNTY...

At 116 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Belle Plaine to 7 miles southwest of
Oxford to 5 miles northeast of Braman, moving east at 55 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Wellington, Belle Plaine, Conway Springs, Caldwell, Oxford, Argonia,
South Haven, Mayfield, Milan, Hunnewell, Perth, Riverdale and
Wellington Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

THis is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across Sumner county. SEEK SHELTER NOW inside 
a sturdy structure and stay away from windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

&&

LAT...LON 3701 9780 3724 9780 3747 9779 3747 9715
      3700 9716
TIME...MOT...LOC 0616Z 259DEG 47KT 3742 9739 3719 9726 3699 9729 

HAIL...0.75IN
WIND...80MPH
 
$$

JAKUB
739 
WWUS53 KICT 310632
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
132 AM CDT THU MAY 31 2018

KSC191-310645-
/O.CON.KICT.SV.W.0116.000000T0000Z-180531T0645Z/
Sumner KS-
132 AM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SUMNER COUNTY...

At 131 AM CDT, severe thunderstorms were located along a line
extending from near Belle Plaine to near Oxford to 7 miles southwest
of Geuda Springs, moving east at 35 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Wellington, Belle Plaine, Conway Springs, Oxford, South Haven,
Mayfield, Hunnewell, Perth, Riverdale and Wellington Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Sumner county. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

&&

LAT...LON 3701 9755 3723 9765 3747 9769 3747 9715
      3700 9716
TIME...MOT...LOC 0631Z 248DEG 29KT 3744 9730 3721 9717 3701 9720 

HAIL...0.75IN
WIND...80MPH
 
$$

JAKUB
867 
WWUS53 KICT 310639
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
139 AM CDT THU MAY 31 2018

KSC191-310649-
/O.EXP.KICT.SV.W.0116.000000T0000Z-180531T0645Z/
Sumner KS-
139 AM CDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR SUMNER COUNTY WILL EXPIRE AT
145 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Kansas.

LAT...LON 3701 9755 3723 9765 3747 9769 3747 9715
      3700 9716
TIME...MOT...LOC 0639Z 246DEG 46KT 3748 9718 3725 9705 3705 9708 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:12 AM CDT, 27 minutes earlier.

Area forecast discussion, May 31, 12:12 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1212 AM CDT Thu May 31 2018

.SHORT TERM...(This evening through Friday)
Issued at 321 PM CDT Wed May 30 2018

Forecast concerns focus around severe weather and heavy rain
potential tonight across mainly southern Kansas, with dangerous
heat/humidity combination by Friday.

Shortwave energy currently approaching from the Four Corners
region is/will support scattered thunderstorm development this
afternoon and evening across the central and southern High Plains.
This activity is expected to gradually grow upscale into a
healthy forward-propagating MCS across mainly southwest into
southern KS as the evening and overnight progresses, due to
strengthening isentropic ascent and moisture transport
along/north of a stationary front. Instability/deep layer shear
combination will likely support severe weather, mainly in the form
of damaging winds and perhaps marginally severe hail. While not
overly impressive, low-level shear should be adequate to create a
balanced system-generated cold pool. Additionally, deep layer
shear values (i.e. 0-10km) are impressive (greater than 60-70
kts). While we do not think this will be a high-end derecho due to
marginal low-level storm relative inflow and a modest-at-best
low-level jet, there is concern for a strong bow echo or two
capable of swaths of wind damage overnight across mainly southern
KS and northern OK. The highest threat will likely be between 9pm
and 3am, generally along/south of Hutchinson to Newton to Emporia.
Furthermore, the potential for back-building convection across
mainly southern Kansas in wake of the initial bow echo could spell
pockets of heavy rainfall amounts and localized flooding.

The concern then focuses to dangerous heat/humidity on Friday, as
temperatures soar into the 90s, with 70+ dewpoints likely
advecting north across the region. This will likely support
dangerous afternoon and evening heat indices exceeding 100-105+
degrees. Fully anticipate later shifts will need to issue some
sort of heat headline to cover this threat.

.LONG TERM...(Saturday through Wednesday)
Issued at 321 PM CDT Wed May 30 2018

Expecting a strong cold front to blast south across Mid-America
Saturday, supporting a return to seasonable temperatures and much
lower dewpoints/humidity. The early timing of the cold front does
not favor thunderstorm chances across the region Saturday, with
the exception of far eastern Kansas and points on east/northeast.

Model consensus supports a return to hot, summer-like weather by
next week, as atmospheric heights/thickness increase. Overall
thunderstorm potential will remain relatively low.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1212 AM CDT Thu May 31 2018

A severe MCS with strong winds and some hail will race eastward
across south central and southeast Kansas overnight. Expect
sudden and greatly reduced visibilities in heavy rain. Chances for
convection will linger through Thursday across southeast Kansas
with VFR conditions prevailing across the entire area during the
daylight hours.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  91  71  96 /  80  20  10   0
Hutchinson      65  91  70  96 /  60  20  10   0
Newton          66  89  69  94 /  60  20  10   0
ElDorado        67  88  69  93 /  70  30  10   0
Winfield-KWLD   67  91  72  95 /  90  20  10   0
Russell         63  91  68  97 /  20  20  10   0
Great Bend      63  92  68  96 /  30  20   0   0
Salina          65  92  69  97 /  20  20  10   0
McPherson       64  91  69  96 /  40  20  10   0
Coffeyville     69  89  71  94 /  80  50  20   0
Chanute         68  87  69  93 /  80  50  20   0
Iola            68  86  69  92 /  80  50  10   0
Parsons-KPPF    68  88  70  94 /  80  50  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.
&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...KED
Hazardous weather outlook, May 30, 8:25 PM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
825 PM CDT Wed May 30 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-010130-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
825 PM CDT Wed May 30 2018

This hazardous weather outlook is for portions of Central, South
Central and Southeast Kansas.

.DAY ONE...Tonight

The threat for severe thunderstorms is expected to increase late
this evening and persist for most of the night, especially across
southern Kansas where damaging winds from 60 to 75 mph are possible
along with hail that may reach golf ball-sized in a few locations.
Pockets of very heavy rains are also likely with localized flooding.
The greatest severe threat will be generally along and south of a
line extending from Hutchinson to Newton to Emporia.

The Saline River near Russell may approach flood stage later
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Hit-or-miss strong to marginally severe thunderstorms may linger
across the entire area Thursday morning, with chances shifting into
far southeast Kansas Thursday afternoon and evening. Widespread
severe weather is not expected.

The Saline River near Russell may hover near flood stage on
Thursday.

Dangerous heat indices reaching 102 to 107 degrees are likely in all
areas on Friday, with the highest indices across southern Kansas.
Dangerous heat indices may linger across southeast Kansas for
Saturday.

Slight chances for a few thunderstorms may exist Tuesday and
Wednesday across the region. The risk for organized severe weather
appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 31, 12:18 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1218 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TSTM WND GST     2 SE ZENDA              37.42N 98.26W
05/31/2018  E70 MPH          KINGMAN            KS   TRAINED SPOTTER

            70 MPH WINDS KNOCKED DOWN SEVERAL LARGE BRANCHES.

&&

RBL
Local storm report, May 31, 12:22 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1222 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HAIL             ZENDA                   37.44N 98.28W
05/31/2018  E1.00 INCH       KINGMAN            KS   TRAINED SPOTTER

&&
Local storm report, May 31, 12:23 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1223 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND GST     ZENDA                   37.44N 98.28W
05/31/2018  E60 MPH          KINGMAN            KS   TRAINED SPOTTER

            55 TO 60 MPH WINDS KNOCKED DOWN SEVERAL
            SMALL TREE BRANCHES.

&&
Local storm report, May 31, 12:24 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1224 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND GST     HARPER                  37.29N 98.03W
05/31/2018  E60 MPH          HARPER             KS   TRAINED SPOTTER

&&
Local storm report, May 31, 12:29 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1229 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND GST     HARPER                  37.28N 98.03W
05/31/2018  E70 MPH          HARPER             KS   LAW ENFORCEMENT

            POWER OUTAGES ALSO REPORTED.

&&
Local storm report, May 31, 12:34 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1234 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     HARPER                  37.28N 98.03W
05/31/2018  E80 MPH          HARPER             KS   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:42 PM CDTSpecial Weather StatementICTKingman33 min
May 30, 11:47 PM CDTSevere Thunderstorm WarningICTKingman58 min
May 30, 11:57 PM CDTSpecial Weather StatementICTHarper33 min
May 31, 12:08 AM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner67 min
May 31, 12:26 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Kingman, Reno, Sedgwick64 min
May 31, 1:22 AM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood, Sumner53 min
May 31, 1:32 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner58 min
May 31, 2:10 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Montgomery, Wilson44 min
May 31, 2:22 AM CDTSpecial Weather StatementICTGreenwood23 min
May 31, 2:26 AM CDTAreal Flood WarningICTButler, Sedgwick5 hr
May 31, 2:30 AM CDTSpecial Weather StatementICTButler30 min
May 31, 2:44 AM CDTSpecial Weather StatementICTWoodson46 min
May 31, 2:48 AM CDTSpecial Weather StatementICTGreenwood27 min
May 31, 2:56 AM CDTSpecial Weather StatementICTLabette, Montgomery, Neosho, Wilson64 min
May 31, 3:12 AM CDTSpecial Weather StatementICTAllen63 min
May 31, 8:05 AM CDTSpecial Weather StatementICTRussell25 min
May 31, 2:30 PM CDTHeat AdvisoryICTBarton, Butler, Chautauqua, Cowley, Elk, Ellsworth and 14 more29 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.